Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 76, NWS Denver/Boulder, CO

July 7, 2022Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 7, 2022, 5:02 PM MDT for Lincoln County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2022, 5:02 PM MDT (23:02 UTC)
Expired
Jul 7, 2022, 5:30 PM MDT
In force
28 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
1805 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

231 
WUUS55 KBOU 072302
SVRBOU
COC073-072330-
/O.NEW.KBOU.SV.W.0076.220707T2302Z-220707T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
502 PM MDT Thu Jul 7 2022

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lincoln County in east central Colorado...

* Until 530 PM MDT.

* At 502 PM MDT, severe thunderstorms were located along a line
  extending from 3 miles west of Punkin Center to 9 miles south of
  Forder, or along a line extending from 28 miles south of Limon to
  39 miles north of North La Junta, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
           vehicles is expected.

* These severe thunderstorms will remain over mainly rural areas of
  southwestern Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3852 10393 3885 10390 3885 10357 3852 10351
TIME...MOT...LOC 2302Z 290DEG 15KT 3886 10376 3854 10375 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RPK
2 follow-up statements
590 
WWUS55 KBOU 072317
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
517 PM MDT Thu Jul 7 2022

COC073-072330-
/O.CON.KBOU.SV.W.0076.000000T0000Z-220707T2330Z/
Lincoln CO-
517 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTH CENTRAL LINCOLN COUNTY...

At 517 PM MDT, severe thunderstorms were located along a line
extending from near Punkin Center to 9 miles west of Wild Horse
Point, or along a line extending from 29 miles south of Limon to 36
miles north of North La Junta, moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees. Hail damage to 
         vehicles is expected.

Locations impacted include...
Forder.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3852 10381 3885 10380 3885 10357 3852 10351
TIME...MOT...LOC 2317Z 290DEG 15KT 3884 10369 3852 10368 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RPK
190 
WWUS55 KBOU 072330
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
530 PM MDT Thu Jul 7 2022

COC073-072340-
/O.EXP.KBOU.SV.W.0076.000000T0000Z-220707T2330Z/
Lincoln CO-
530 PM MDT Thu Jul 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LINCOLN COUNTY
HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

LAT...LON 3852 10381 3885 10380 3885 10357 3852 10351
TIME...MOT...LOC 2330Z 290DEG 15KT 3882 10363 3850 10362 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:04 PM MDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jul 7, 3:04 PM MDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
304 PM MDT Thu Jul 7 2022

.SHORT TERM...(This evening through Friday)
Issued at 245 PM MDT Thu Jul 7 2022

Thunderstorms are ongoing mainly across Weld and Larimer Counties
this afternoon. A large outflow boundary was generated by these
storms and it is progressing east-southeastward with gusty winds.
This boundary will generate more storms along it as it spreads
out over the northeast plains later this afternoon. A couple of
these storms could be strong to severe with damaging winds and
large hail. The storms will linger over the Palmer Divide and
east-central plains into the late evening hours and perhaps past
midnight. Otherwise, temperatures will be near normal tonight with
normal drainage winds.

Tomorrow, a ridge over the Four Corners region will strengthen
with 500 mb heights rising to near 597dm over our CWA. Meanwhile,
drier air from the Desert Southwest will advect over our CWA. The
warmer temperatures aloft, subsident flow, and decreased moisture
will decrease the storm activity especially over the higher
terrain. This will limit the burn area flash flooding threat to
near zero. Across the plains, highs will increase to the low to
mid 90s. While the moisture will be decreasing, there will be
enough lingering low level moisture to generate a few isolated
storms. The focus of these storms should be along and east of the
Cheyenne Ridge and Palmer Divide. Soundings indicate steep, nearly
dry adiabatic lapse rates with decent instability of around
500-1,000 j/kg of mixed-layer CAPE. In addition, there are
inverted-V boundary layers on the soundings which would mean
strong downdrafts are possible with any decent storm. Therefore,
damaging wind gusts are the primary concern with speeds up to 60
mph possible. This is the reason for the marginal risk from SPC
which seems reasonable. Not much rain is expected over the I-25
corridor and higher terrain will be mostly dry.

.LONG TERM...(Friday night through Thursday)
Issued at 218 PM MDT Thu Jul 7 2022

Upper level high pressure building over the Rocky Mountain Region
will bring above normal temperatures and mostly dry weather to North
Central and Northeastern Colorado Friday night through Sunday. There
may be just enough residual moisture combined with daytime heating
to produce isolated showers and storms, mainly over the higher
terrain south of I-70. Hot temperatures are expected across the
plains this weekend, with forecasted max temperatures ranging
between 95-105 degrees. The record high temperature for July 9th
(Saturday) and July 10th (Sunday) in Denver are 98 and 102 degrees
respectively. With forecasted highs around 100 degrees both days,
there is a chance these records could be tied or broken. The heat
risk map is showing a high heat risk across portions of the
plains including Metro Denver both days as well. Therefore, we
might need to consider issuing a heat advisory for these areas.

Early next week, an upper level shortwave moving across the Northern
Rockies and Great Plains States will push the upper high westward
into Southern Utah/Northern Arizona. As this happens, the upper flow
over the forecast area will become northwesterly which should allow
occasional cold fronts and upper level disturbances to move across
the region. As a result, we should see cooler unsettled weather
across the forecast area, especially east of the mountains.

In addition, this pattern is more conducive for severe weather on
the plains. It all depends on how far west the upper high shifts and
how much gulf moisture advects into Northeastern Colorado behind the
front. If the high shifts far enough west and we get a moist upslope
flow behind the front, could see the potential for some strong to
severe storms east of the mountains Monday or Tuesday afternoon
and evening. However, if the upper high is stubborn and remains
over Western Colorado, the continuation of hot and mostly dry
weather across the forecast area might continue. At this time,
there is quite a bit of uncertainty due to some differences
between the models and a variety of mesoscale factors that can't
be predicted this far out. We'll just going to have to wait and
see.

The upper high tries to re-establish itself over Colorado by
Wednesday with warming temperatures and a decrease in
precipitation chances.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1100 AM MDT Thu Jul 7 2022

Winds are light this morning and will continue to be light into
the afternoon hours. Isolated to scattered TS development will be
likely this afternoon, with possible impacts to all terminals.
Brief gusts to 35 kts will be possible with any outflow winds and
ceilings could reach 6-7 kft which could lead to ILS being needed.

Winds will work their way towards drainage tonight. Tomorrow,
there will be lower coverage of storms but an outflow boundary or
two could still impact the terminals with gusty winds.

&&

.HYDROLOGY...
Issued at 218 PM MDT Thu Jul 7 2022

The threat for flash flooding in the burn areas is drastically
lower tomorrow as much drier air will move in. The only burn area
where a legitimate, measurable rain producing storm could occur is
the Cameron Peak burn area but the risk for flooding is near 0.

Conditions trend drier Friday into the weekend limiting the flash
flood threat over the burn areas. Moisture gradually returns to
the region next week and combined with modest instability, may
lead to an increased threat for flash flooding over the burn
areas.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Danielson
LONG TERM...Kalina
AVIATION...Danielson
HYDROLOGY...Danielson/Kalina
Hazardous weather outlook, Jul 7, 12:26 PM MDT, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1226 PM MDT Thu Jul 7 2022

COZ030>051-081830-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1226 PM MDT Thu Jul 7 2022

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms this afternoon. A few may be
strong, mainly in portions of the northern plains, with gusty
outflow winds, large hail, and heavy rain the primary threats.
There is potential for burn area flash flooding especially over
the East Troublesome and Cameron Peak burn areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

isolated to scattered showers and thunderstorms possible Friday
afternoon with the best chances over the high country south of
I-70. Main concern for impacts is heat this weekend. There is high
confidence for well-above normal temperatures with highs
potentially approaching triple digits for the urban corridor and
into the low 100s for the east plains. Dry conditions will result
in an increased threat for elevated fire weather conditions this
weekend. Breezy conditions Sunday may promote spotty near-critical
to critical conditions for the north plains (north Weld) and high
mountain valleys of North Park.

Cooler unsettled weather is expected next week with a better
chance for storms. There is the potential that one or two of the
storms could become strong to severe on the plains Monday and
Tuesday.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Local storm report, Jul 7, 3:42 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
342 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     FLASH FLOOD      1 WNW CEDAR COVE        40.42N 105.27W
07/07/2022                   LARIMER            CO   EMERGENCY MNGR

            FLASH FLOOD DOWN CEDAR CREEK TO THE
            CONFLUENCE WITH THE BIG THOMPSON RIVER AND
            HIGHWAY 34. DEBRIS DAM BEHIND A BRIDGE ALONG
            AN ACCESS ROAD TO A NEIGHBORHOOD ON CEDAR
            BROOK LANE. 15 RESIDENTS AT LEAST
            TEMPORARILY STRANDED. NO INJURIES.

&&
Local storm report, Jul 7, 3:46 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     FLASH FLOOD      1 WNW MASONVILLE        40.48N 105.22W
07/07/2022                   LARIMER            CO   EMERGENCY MNGR

            MINOR FLOODING. WATER RUNNING ACROSS A
            PRIVATE ROAD.

&&
Special weather statement, Jul 7, 3:48 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Denver CO
348 PM MDT Thu Jul 7 2022

COZ040-072230-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
348 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of northeastern Denver
and western Adams Counties through 430 PM MDT...

At 348 PM MDT, Doppler radar was tracking a strong thunderstorm near
Commerce City, or 12 miles northeast of Denver, moving east at 15
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Northeastern Denver, northwestern Aurora, northeastern Commerce City,
Brighton, Denver International Airport, D.I.A Terminal and
Concourses, Barr Lake and Todd Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3976 10490 3999 10488 3999 10458 3976 10462
TIME...MOT...LOC 2148Z 269DEG 15KT 3986 10480

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, Jul 7, 4:08 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Denver CO
408 PM MDT Thu Jul 7 2022

COZ047-072245-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
408 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of southwestern Lincoln
County through 445 PM MDT...

At 408 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Truckton, or 39 miles northeast of Pueblo, moving
east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Lincoln County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3857 10405 3874 10405 3872 10378 3854 10385
TIME...MOT...LOC 2208Z 278DEG 16KT 3860 10401

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, Jul 7, 4:21 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Denver CO
421 PM MDT Thu Jul 7 2022

COZ048-072245-
Logan County CO-
421 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of southwestern Logan
County through 445 PM MDT...

At 421 PM MDT, Doppler radar was tracking a strong thunderstorm near
Logan Corners, or 9 miles west of Sterling, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sterling, Merino, Logan Corners, Atwood, Pawnee Pass and Willard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4072 10318 4044 10313 4043 10339 4044 10339
      4043 10346 4052 10347 4053 10350 4070 10354
TIME...MOT...LOC 2221Z 263DEG 19KT 4060 10337

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RPK
Special weather statement, Jul 7, 4:30 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Denver CO
430 PM MDT Thu Jul 7 2022

COZ048-049-072300-
Washington County CO-Logan County CO-
430 PM MDT Thu Jul 7 2022

...Strong thunderstorms will impact portions of north central
Washington and central Logan Counties through 500 PM MDT...

At 429 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout tornado along a line extending from
10 miles northwest of Peetz to 5 miles northeast of Midway, or along
a line extending from 18 miles southwest of Sidney to 9 miles
northwest of Akron. Movement was east at 20 mph.

HAZARD...Landspouts possible, wind gusts up to 50 mph, and half inch
         hail.

SOURCE...Radar indicated.

IMPACT...Landspout tornadoes can damage mobile homes, roofs,
         vehicles, and trees. Outdoor objects may be tossed about.
         Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sterling, Merino, Iliff, Peetz, Prewitt Reservoir, Padroni, Atwood,
Logan Corners and North Sterling Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If a tornado is spotted seek shelter inside a sturdy building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4025 10304 4025 10341 4100 10337 4100 10297
TIME...MOT...LOC 2229Z 269DEG 17KT 4103 10330 4028 10331

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

RPK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:14 PM MDTTornado WarningBOUWashington31 min
Jul 6, 6:44 PM MDTTornado WarningBOUWashington31 min
Jul 6, 6:50 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 6, 6:58 PM MDTTornado WarningBOUWashington19 min
Jul 6, 7:22 PM MDTSevere Thunderstorm WarningBOUWashington38 min
Jul 7, 12:22 PM MDTAreal Flood AdvisoryBOUGrand83 min
Jul 7, 12:33 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 7, 12:42 PM MDTFlash Flood WarningBOUGrand104 min
Jul 7, 1:41 PM MDTSpecial Weather StatementBOUWeld34 min
Jul 7, 2:04 PM MDTSpecial Weather StatementBOUBoulder26 min
Jul 7, 2:12 PM MDTSpecial Weather StatementBOUWeld33 min
Jul 7, 2:41 PM MDTFlash Flood WarningBOUBoulder53 min
Jul 7, 2:54 PM MDTFlash Flood Warning Considerable damage threatBOULarimer108 min
Jul 7, 3:36 PM MDTSevere Thunderstorm WarningBOUMorgan39 min
Jul 7, 3:39 PM MDTSevere Thunderstorm WarningBOULogan, Weld51 min
Jul 7, 3:48 PM MDTSpecial Weather StatementBOUDenver42 min
Jul 7, 4:08 PM MDTSpecial Weather StatementBOUCrowley37 min
Jul 7, 4:21 PM MDTSpecial Weather StatementBOULogan24 min
Jul 7, 4:30 PM MDTSpecial Weather StatementBOULogan30 min
Jul 7, 4:33 PM MDTSevere Thunderstorm WarningBOULincoln27 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.